# SDR KBMA112004

- Difficulty date: February 16, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 3476
- Condition: Spinning
- Location: Cockpit
- Part time: 18 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO, SPINS IN FLIGHT.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
